# SDR AALA2020062989002

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 56,688 hours, 32,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR EMERGENCY EXIT LIGHTING, INOPERATIVE. FOUND LIGHT CONNECTOR 7243VC DISCONNECTED. RECONNECTED CONNECTOR 7243VC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
